paula Posted September 24, 2008 Report Share Posted September 24, 2008 Can anyone advise me whether being put on new meds can make you binge eat?After going right down in my moods, and feeling Suicidal, I decided to pay my G.P a visit. Because I was feeling really, really Depressed, and on various medication to help me deal with these issues, the truth was that I felt that they was doing me no good in the way that I was feeling? Mertazapine 45mg, Diazapam 10mg x4 times a day, Dicloflex 50mg x3 times a day.My G.P explained to me that to find out if these meds was doing me any good or not, that I would have to reduce the dose, so I was able to be weaned of them. We've been through this post before. To cut a long story short. I couldn't reduce the dose to enable me, to be weaned of them.So my G.P put me on more medication. So now I'm on Mertazapine 45mg, Diazapam 10mg x4 times a day, Dicloflex 50mg x3 times a day and now, Dosulepin 150mg.I have been taking these new meds along with my other meds, a little over a week now. I found that they have helped considerable. I am beginning to manage my mood swings again.The problem is: I can't stop eating? I had already put on two stones in eighteen months with taking the Mertazapine. I have been attending Weight Management at my G.P's Surgery (Practice) and have been doing well. But I'm afraid that the weight that I've lost recently, will pile back on?It's alright thinking NO! I'm not going to have anything to eat, but these hunger pangs, I can't fight! Because I suffer with Insomnia also, I am only having 3/4hrs sleep. So I don't go to bed till 4/5am and I'm up again at 8/8.30am. So I'm eating a lot more than if I was sleeping normally!Could anyone advise me, whether it has anything to do with these new meds that I have been prescribed? And if so, what can be done about it? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.